| Model Number |
E1465 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Uf/importer rpt num: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the procedure, the physician was using electrical cautery when the bovie tip started glowing brightly and appeared to be on fire.The physician stopped using it and noticed the bovie tip appeared melted.The bovie pencil was removed and a new one was opened.There was no patient injury.